# SDR GLBA20100706F

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,927 hours, 40,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: M8353616022M
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON LANDING, RT PACK PRODUCED A BURNING ODOR WHILE OPERATING ON GROUND, INFLIGHT, OPERATION NORMAL.  MX FOUND RT PACK OVERHEAT RELAY TO BE TRIPPING ON/OFF WITHOUT ACTUAL OVERHEAT SITUATION. REPLACED RELAY AND PERFORMED OPS CK IAW MM 21-50-00, OPS CK GOOD.
